Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Other - Health
Health Discussion Forum

 I have a spider bite and dont know what kind it is?
I have big red filled circles on my inner and outter thigh on my left leg. But on the outside of both red circles I have a 2 inch ring of light pink. There are two punture wounds both very small. I ...


 Is it normal for an almost-20-year-old to pee the bed?
I was having a dream where my life depended on my ability to pee, so I was trying to go really badly. When I woke up, I was peeing. I immediately stopped, but I was flabbergasted. I haven't peed ...


 Does any one know of a deodourant/antipersperant that works for more than an hour or so?
...


 What is cotton mouth?
...


 My height is 5.9 ft and what is yours?
my height is 5.9 ft and what is yours?...


 Does marajuana make people lose weight?
...


 Hi I know this sounds silly, but has anyone got any idea how i can get a spider out of my ear? Im serious..?
My ear has been itching and when i looked in the mirror i saw a spider crawling out, with panic tried to grab it and it went back in, im totally freaked out by this, knowing its in there.
Thanks<...


 Whats the best remedie for mental and physical exhaustion?
...


 How would you know your pee is clean after smoking pot?
...


 What's the most dangerous (best) drug out there?
I just want to know for future reference....


 Are you shy?
...


 Is swallowing helium fatal?
...


 Blond or brunette??
...


 What can i do to get my iron levels up?

Additional Details
(and iron supplements make me ill)...


 How can i make my tummy ache go away?
i ate too much at a party today and now i feel awful. please help me!! it is seriously the most i have eaten in a while....


 Please help me. I have to have a General Anesthetic. Petrified about it. Having panic attacks, and been sick?
I have to have a general anesthetic, but am absolutely petrified. What is it like?
What does it feel like?
What happens?
Does it hurt?
Is it really scary?

Please help ...


 Does anyone else agree that smoking...?
...takes far more will power and dedication than not smoking? After all, everyones aware of the health risks, but people still continue to smoke....


 Hairy chest or bald. WHICH one girls do you like.?
...


 If I have acne am i ugly?
I think I am ugly because I have Acne and it never go's away
Additional Details
I am sick of thinking i am UGLY is there a way i can do something?...


 I am a 15 year smoker?
I smoke a pack to 2 packs a day.
I light my first cig within 10 minutes of when i wake up and seem to smoke about every 15 to 30 minutes all day every day.
I want to quit so bad and have ...



cyfcupcake
Why do nicotine patches make me feel sick?
trying to give up but the patches making me nauseous. any help
                     




Bistro
nicotine is poisionous. a thimble full of pure nicotine would kill a person.


♥ X ♥ X ♥ X ♥
Try and cut them in half. Maybe they are just too much for ya.


Shawn H
Patches are a waste off money, if you want to give up just stop, i stopped smoking now for 4 months with will power alone. tried before and found that the patches make me fell sick and the craving was still there. but now i stopped for 4 months with out anything. and found it easier. Its all in the mind.


allmariexx
my mother was the same, it turned out she had the wrong strength patch for how many cigs she smoked a day, she changed the patch and sorted......well, maybe not as she still smokes 40 a day.lol


john chriton
i stopped just like that *tries to snap fingers*....darn!!! ok, here's how i did it. i took the calendar off the wall, and i chose a time when there would be no foreseen stress (i.e. not christmas or around a birthday). Up until that point i still smoked like normal. i bought cigs and lighters when i needed them. Then, when the date came around, i gathered my firends (who smoked) together in a room and put all my cigs i had left, cig papers, lighters, matches and ashtrays into the middle of the room and told them all to help themselves. They looked astonished as i still had quite a lot left. Then when all had been distributed, i then asked them to help me by not giving not offering me cigs ever again. and with just a bit of willpower and a ton of help from my friends, i did it. i have been clean for almost a year now. good luck! happy days!!


Corvinus
Well, stop eating them!


kindra1988
usually the patches have a very concentrated amount of nicotine in them and it doesnt distribute very easily so it makes you feel nauseous. it is almost like going through withdrawl with is probabley how you feel


MissM
Rating
lower your dose of patch good luck!!


LLBean
Rating
You are most probably on too high of a dose. Maybe go down to the next level. You may be getting too much nicotine in your system and your body is not used to it.


a heart so big
Rating
maybe they are too strong for you. If you were a light smoker, you don't need to heavy duty dosage. Try a second- stage patch. I think it's Nicorette that has the different levels, so you can "step-down" and wean yourself off of the nicotine? Try the second step patch.

And if that doesn't work, try the Commit lozenge. I know some people who have has good success with those, because you take a scheduled dosage (which you can alter if it's too much for you) and you can also use them for sudden cravings. But you don't have to finish the lozenges. You can use it while you're craving, and once it passes you can throw the rest away. They give more dosage flexibility.


DEMON
Rating
they do have quite a lot of nicotine in them. maybe thats why?

kudos for trying to quit, hope you make it! :) "yay"


nmtgirl
Rating
Nicotine can make you nauseous if you are taking too much. You may need to try a lower dose and see if that works better.


g.m
your not suposed to eat them


lataliano
Rating
Try weaker strength ones


Keira H
Rating
You probably need to go down a strength. Try the ones with the lowest amount of nicotine in.

I found the inhaler much better than the patch, because it also tackled the habit of having something in my hand.

Good luck!


★♥ Bumble ♥★
Rating
Try a lower strength. Depending on how much you snoked and what you smoked you have to try and get the right strength or your body will be having more nictoine pumped into it than it's used to!
Xx~xX


Adam B
the patches you are using are too big a dose is usually what that means.

When u get used to em you are ok, but remember when you first started smoking??

it used to make me feel a bit lite headed and nauseous, thats just nicotine!!


lorraine j
they are 2 strong a strength 4 u try a lower 1 ok good luck


Stacey K
Rating
Try a lower dose. If you're using the ones that are for heavy smokers, drop down to the next level. You're probably just getting too much nicotine. If that doesn't work, talk with your doctor about other options.


nightyzz
Rating
yes same thing happened to me there too strong you may need to lower the dose. Good luck and great descision!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2014 HealthExpertAdvice Friday, November 21, 2014
Terms of use - Privacy Policy